R. Brualdi and H. Ryser, Combinatorial Matrix Theory, 1991.

Y. Chen, Properties of spectra of graphs and line graphs, Appl. Math. J. Chinese Univ. Ser. B, vol.17, issue.3, pp.371-376, 2002.

K. Das, An improved upper bound for Laplacian graph eigenvalues, Linear Algebra and its Applications, vol.368, pp.269-278, 2003.
DOI : 10.1016/S0024-3795(02)00687-0

M. Fiedler, Algebraic connectivity of graphs, Czechoslovak Math. J, vol.23, pp.298-305, 1973.

M. Fiedler, A property of eigenvectors of nonnegative symmetric matrices and its applications to graph theory, Czechoslovak Math. J, vol.25, pp.619-633, 1975.

D. Gregory, D. Hershkowitz, and S. Kirkland, The spread of the spectrum of a graph, Linear Algebra and its Applications, vol.332, issue.334, pp.332-334, 2001.
DOI : 10.1016/S0024-3795(00)00086-0

R. Grone and R. Merris, The Laplacian Spectrum of a Graph II, SIAM Journal on Discrete Mathematics, vol.7, issue.2, pp.229-237, 1994.
DOI : 10.1137/S0895480191222653

R. Grone, R. Merris, and V. Sunder, The Laplacian Spectrum of a Graph, SIAM Journal on Matrix Analysis and Applications, vol.11, issue.2, pp.218-238, 1990.
DOI : 10.1137/0611016

C. R. Johnson, R. Kumar, and H. Wolkowicz, Lower bounds for the spread of a matrix, Linear Algebra and its Applications, vol.71, pp.161-173, 1985.
DOI : 10.1016/0024-3795(85)90244-7

X. Li, J. Zhang, and B. Zhou, The spread of unicyclic graphs with given size of maximum matchings, Journal of Mathematical Chemistry, vol.51, issue.56, pp.775-788, 2007.
DOI : 10.1007/s10910-006-9141-6

R. Merris, Laplacian matrices of graphs: a survey, Linear Algebra and its Applications, vol.197, issue.198, pp.143-176, 1998.
DOI : 10.1016/0024-3795(94)90486-3

R. Merris, Characteristic vertices of trees. Linear and Multilinear Algebra, pp.115-131, 1987.

L. Mirsky, The spread of a matrix, Mathematika, vol.3, issue.02, pp.127-130, 1956.
DOI : 10.1112/S0025579300001790

B. Mohar, Some applications of laplacian eigenvalues of graphs, Graph Symmetry, pp.225-275, 1997.

V. Nikiforov, Linear combinations of graph eigenvalues, Electronic Journal of Linear Algebra, vol.15, issue.1, pp.329-336, 2006.
DOI : 10.13001/1081-3810.1242

P. Nylen and T. Y. Tam, On the spread of a hermitian matrix and a conjecture of thompson, Linear and Multilinear Algebra, vol.2, issue.1-3, pp.3-11, 1994.
DOI : 10.1080/03081089208818173

M. Petrovi´cpetrovi´c, On graph whose spectral spread does not exceed 4. Publications de l'institut mathématique, pp.169-174, 1983.

R. C. Thompson, The eigenvalue spreads of a hermitian matrix and its principal submatrices, Linear and Multilinear Algebra, vol.72, issue.3-4, pp.327-333, 1992.
DOI : 10.1016/0024-3795(68)90005-0

X. Zhan, Extremal Eigenvalues of Real Symmetric Matrices with Entries in an Interval, SIAM Journal on Matrix Analysis and Applications, vol.27, issue.3, pp.851-860, 2005.
DOI : 10.1137/050627812